| Model Number |
CH-S190-XZ-Q |
| Medical Device Problem Codes |
Poor Quality Image (1408); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device exhibited a gasket was misaligned and shadow on the image, the issue occurred during inspection for use before the patient room.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation, the legal manufacturer's final investigation updated fields: d8, h2, h3, h4, h6 (type of investigation, investigation findings and investigation conclusions) and h11.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and since the o-ring was missing, was not confirm the indicated phenomenon of the packing being displaced and shaded in the image and therefore could not determine the factors that led to the occurrence of this phenomenon, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.